# SDR FDEA201510253334

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 459 hours, 18,936 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Faulted
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS SYSTEM 1 & 2 FAULTED ON APPROACH AT 240 KTS.  CYCLED HANDLE TO SLATS UP & SLOWED TO 220 KTS.  ATTEMPTED SECOND EXTENSION WITH SAME RESULT.  FOLLOWED QRH & ECAM, LANDED SLATS 0 FLAPS 40.  FOUND LT TORQUE LIMITER TRIPPED, PERFORMED INSPECTION & CHECK OF LT WING.  SCREW JACKS FOUND NR 3 TRIPPED, DRAINED FLUID FOUND IT TO BE MILKY & BADLY DISCOLORED.  FLUSHED & REFILLED, CHECKED BALLS CREW, NO DEFECTS NOTED.  RESET TORQUE   LIMITERS & CYCLED SLATS SEVERAL TIMES, NO FAILURES OR LIMITER TRIPS IAW TSM 27-80-02 FIG 101 12-13-27-00, 27-84-00-02 & 27-84-00-05.
